# SDR 2022F00383

- Difficulty date: September 15, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N317GS
- Make and model: Lear 45LEAR
- Aircraft serial: 45178
- Aircraft time: 6,652 hours, 5,916 cycles
- Engine: Garrtt TFE731*
- Engine time: 6,556 hours, 5,696 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Part number: MS280343
- Part serial: E6237
- Condition: Erratic
- Location: Rh Engine
- Part time: 6,556 hours, 5,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

IN-FLIGHT RH ENGINE OIL TEMP FLUCTUATED THEN INDICATED HIGH CAUSING A CAS RED MESSAGE INDICATING RH ENGINE OIL TEMP WAS HIGH. THE CREW SHUT DOWN THE ENGINE AND LANDED WITHOUT INCIDENT.  THE ENGINE OIL TEMP SENSOR WAS CHANGED AND THE OPS CHECK WAS GOOD.
